# SDR 2007UALA02856

- Difficulty date: July 26, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 59,183 hours, 34,780 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LAMP IS INOP IN AFT CABIN. REPLACED EEL LIGHT LAMP, OPS.CK OK
